About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 423718, 7 pages
http://dx.doi.org/10.1155/2013/423718
Research Article

Conservative Linear Difference Scheme for Rosenau-KdV Equation

1School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China
2School of Mathematics, Sichuan University, Chengdu 610064, China

Received 5 February 2013; Accepted 22 March 2013

Academic Editor: Hagen Neidhardt

Copyright © 2013 Jinsong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinsong Hu, Youcai Xu, and Bing Hu, “Conservative Linear Difference Scheme for Rosenau-KdV Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 423718, 7 pages, 2013. doi:10.1155/2013/423718